# SDR MASA200400211

- Difficulty date: April 20, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 6,390 hours, 5,932 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

AT DEPARTURE CREW REPORTED AN OVERHEAD EMERGENCY LIGHT AT ROW 12 INOP.  MX FOUND LOOSE CONNECTOR.  RESECURED, OP CHECKS GOOD.  NO PARTS USED.
